Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
hopeful_yet

weird possible side effects?

Recommended Posts

okay, so this past week, I've gotten some pretty odd (I THINK) side effects. Though I'll admit that I don't know for a fact that accutane is the cause of it.

But okay, at any rate, I've noticed it this past week.....

on my chest I think I've got basically some kind of a rash on my chest, just in the necklace area (yes I took it off already)--its starting to go away but ITCHES LIKE CRAZY!!!

Then also, I noticed something else....I've got like these, red bumps (I guess???) under my arms, kinda in the armpit area, both arms... and its not that they hurt, but if I scratch them, they'll start to itch too. They're big and red and kinda swollen the whole time, but since they can be kinda hidden with big shirts, I didn't notice them til this past week (so I don't know how long they've been there.)

Thing is, that now that school is starting back up, I'd like to be able to wear tank-tops without the fear of not being able to raise up my arms. All jokes aside, it looks really bad...

Anyone got any ideas about what it is, or how to get rid of it?

I'd REALLY appreciate any help you all could give!!!!!

Thanks a million! :)

Share this post


Link to post
Share on other sites

I'm not really sure but accutane might be making your skin sensitive to certain products. Before I was on accutane I could use any deoderant without a problem now I can't use certain ones because they make me breakout. It gets all red and itches under my arm. I can't stand it, I used Cordaid (hydrocortizone cream) to help with the itchiness and it went away after I finally figured out what deoderants I can't use anymore. Hope this helps.

Share this post


Link to post
Share on other sites

what didn't make you allergic?... I'm using the Dove one, and it worked out pretty good for quite some time, I think at least a few months haven't had a problem til now...:/ :thinking:

Share this post


Link to post
Share on other sites

Soft and Dri has worked and I think Arid. I am using soft and dri right now and I'm doing fine with it. I just hope this second round of accutane doesn't make me break out with these cause I don't know what I'll use then.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×